# SDR 29GA2022072500001

- Difficulty date: July 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702SV
- Make and model: Acqcor F22
- Aircraft serial: 1553
- Aircraft time: 3,188 hours, 2,341 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: GA65390
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: FLIGHT: 74 GGT/FLL RED LANDING GEAR NOT DOWN WARNING FLASHING DURING FLIGHT. CORRECTIVE
ACTION: REMOVED AND REPLACED BRAID CABLE OPERATIONAL CHECK OK.
